MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V3; DISPLAY, CATHODE-RAY TUBE, MEDICAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V3; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.A1, a5, b2: not provided by the customer.Ge healthcare's investigation is on-going at this time.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that a patient was found unresponsive and the central station may not have audibly alarmed.The patient was transferred to the icu where they eventually expired.
 
Additional Manufacturer Narrative
The customer did not provide any further details regarding the patient event or the progression of events leading up to the patient's demise.The cscs v3 log files were not available for analysis.Ge healthcare reviewed the telemetry server log files which showed that an arrhythmia suspend alarm was provided at the time of the event followed by a leads fail alarm.The arrhythmia suspend alarm is an indication of ecg noise impacting monitoring conditions and the related ecg arrhythmia alarms.The arrhythmia suspend alarm was configured to low priority by the customer (the factory default setting is high priority).The fe did not identify any issues with the audio alarms when the device was inspected.In a review of historical data, no adverse trends related to this issue were identified.Ge healthcare was unable to confirm any malfunction of the device.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.No further actions are planned by ge healthcare.

Brand Name
CSCS V3
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
3114 n grandview blvd
waukesha, WI 53188
MDR Report Key24240085
Report Number3008729547-2026-00011
Device Sequence Number21075430
Product Code DXJ
UDI-Device Identifier00195278343383
UDI-Public(01)00195278343383(11)250614
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age65 YR
Patient SexUnknown
Patient Weight51 KG
Patient RaceWhite